Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Baby passing gas, watery, greenish yellow stools after giving Similac advance. Suggestions?

MY DAUGHTER IS 45 DAY OLD. I WAS BREAST FEEDING AS WELL AS SUPPLEMENTING HER WITH SIMILAC ADVANCE. AFTER ABOUT TWO WEEKS TIME SHE DEVELOPED WATERY STOOLS 8-9 TIMES A DAY AND WAS VERY FUSSY, WHILE FEEDING, AFTER FEEDING. THAN SHE ALSO STARTED PASSING SMALL AMOUNT OF BLOOD IN MUCOUS IN STOOL. TOOK HER TO HER PED AND HE SAID IT IS PROBABLY AN ALLERGY TO MILK PROTEIN , SO GAVE HER NEUTROMIGEN, N CUT ALL DAIRY IN MY DIET . ABOUT THE 4TH DAY ON NEUTROMIGEN SHE STARTED TAKING LESS FEED PER 24C HOURS, SO THE PED SAID TO SWITCH BACK TO SIMILAC ADVANCE. 24 HOURS ON SIMILAC ADVANCE , MY BABY PASSED WATERY, DARK GREENISH YELLOW STOOLS AND PASSES A LOT OF GAS, PLEASE ADVICE, I M WORRIED.
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  148
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013
Hi
This is looking like Gastroenteritis with secondary lactose intolerance. So for atleast 8 weeks lactose free milk should be given and underlying diarrhea should be managed with probiotic, pedialyte and antibiotic if needed as per Pediatrician advise. So consult your Pediatrician and take the medication advise.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor